MathSciNet Relay Station
MathSciNet bibliographic data
MR2556507 35K58 (35B44)
Zhang, Zhengce; Hu, Bei Gradient blowup rate for a semilinear parabolic equation. Discrete Contin. Dyn. Syst. 26 (2010), no. 2, 767–779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement